# SDR IPXA201408083894

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Card
- Condition: Inoperative
- Location: Fwd Equip
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOP FWD EQUIPMENT OVERHEAT LIGHT ILLUMINATED, FOLLOWED QRH CHECK LIST LIGHT ILLUMINATED AGAIN, RETURNED TO DEPARTURE.  TROUBLESHOT IAW FIM 21-58-00-815-833 BLOCKS 1, 2, 3, 4, 5 AND 28.  R & R EQUIPMENT COOLING INDICATION CARD IAW AMM 21-58-24-00-001, OPS NORMAL. ACFT BACK IN SERVICE.
